# SDR UPS07850683

- Difficulty date: September 6, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CORROSION ON FUSELAGE EXTERIOR L35L, STA 1075.  REPAIRED DAMAGED EXTERIOR FUSELAGE SKIN AT STA L35L, STA 1075 IAW SAA EA 008-5330-01-A1087, UPS RAA DC8-53-20656, AND FAA FORM 8100-9.
